# SDR DALA1108093216

- Difficulty date: January 29, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 60,785 hours, 27,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 8c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL FOUND SEAT 8C ARM REST AND EMERGENCY PATH LIGHT BROKEN.  PATH LIGHT LENS AND LIGHT WERE REPLACED AND TESTS OK.
